# SDR SWIA201024334

- Difficulty date: June 4, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 17,597 hours, 11,078 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE MOUNT LINK AND BUSHING CORRODED.  (ENG CHANGE)  REPLACED LINK AND BUSHING PER AMM.
